Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

I am suffering from anxiety, shivering, over sweating, fast heart beat

im suffering from adr nxiety,shivering,over sweatin,fast heart beat and my age is 25 please give me solutioocton dr im suffering from anxiety ,shivering,over sweating,fast heartbeat and my age is 25 please give me solution dr &urine also not under control to me my father also had same probleme
Asked On : Fri, 24 Dec 2010
Answers:  2 Views:  270
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Hi Praveen,

Please consult a physician first.

Your problem "could" be related to excess of thyroid or some other physical problem. Only after a physical cause has been ruled out, we consider psychological problems.

Answered: Tue, 28 Dec 2010
I find this answer helpful
Homeopath Dr. KOMAL vig's  Response
dear praveen .. it may b due to nervousness n lack of confidence u get all kind of symptoms.. consult a homeoapth.. it willb og great releif to u .. god bless..
Answered: Tue, 22 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor